# SDR P5CA2017082500285

- Difficulty date: August 10, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: TS433
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK PRIMARY HEAT EXCHANGER IN TEMP INDICATION IS MISSING FROM EICAS SCREEN.  REMOVED AND REPLACED AIR TEMP BULB SENSOR TS433 IAW WOM 21-57-31. OPS CHECKED GOOD.
